Alert archive / Oregon / Storm Watches in 2011
Storm Watch 2, NWS Medford, OR
NWS Medford, OR issued this storm watch at Mar 12, 2011, 2:58 AM PST. It took effect at Mar 13, 2011, 5:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 12, 2011, 2:58 AM PST (10:58 UTC)
- In effect from
- Mar 13, 2011, 5:00 AM PDT
- Expired
- Mar 12, 2011, 2:37 PM PST
- In force
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
134 WHUS76 KMFR 121058 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 258 AM PST SAT MAR 12 2011 PZZ350-356-130000- /O.EXT.KMFR.SI.Y.0193.000000T0000Z-110313T1200Z/ /O.EXT.KMFR.SW.Y.0034.000000T0000Z-110313T1200Z/ /O.CAN.KMFR.GL.A.0010.110313T1200Z-110314T0000Z/ /O.NEW.KMFR.SR.A.0002.110313T1200Z-110314T0000Z/ /O.EXT.KMFR.SE.A.0012.110313T1200Z-110315T2300Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 258 AM PST SAT MAR 12 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... ...STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON... ...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON. THE GALE WATCH HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. THE HAZARDOUS SEAS WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. * WINDS: SOUTH 20 TO 30 KT TODAY INCREASING TO 30 KT AFTER MIDNIGHT...AND THEN TO 45 KT BY SUNDAY AFTERNOON WITH GUSTS TO 60 KT. * SEAS: 10 TO 14 FEET WITH A DOMINANT PERIOD OF 12 SECONDS TODAY. WIND WAVES WILL INCREASE DRAMATICALLY TO NEAR 20 FEET WITH A 10 SECOND PERIOD BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. && $$ PZZ370-376-130000- /O.EXT.KMFR.SI.Y.0194.000000T0000Z-110313T1200Z/ /O.EXT.KMFR.SW.Y.0034.000000T0000Z-110313T1200Z/ /O.CAN.KMFR.GL.A.0010.110313T1200Z-110314T0000Z/ /O.NEW.KMFR.SR.A.0002.110313T1200Z-110314T0000Z/ /O.EXT.KMFR.SE.A.0012.110313T1200Z-110315T2300Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 258 AM PST SAT MAR 12 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... ...STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON... ...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON. THE GALE WATCH HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. THE HAZARDOUS SEAS WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. * WINDS: SOUTH 20 TO 30 KT TODAY INCREASING TO 30 KT THIS EVENING...AND THEN TO 45 KT BY SUNDAY AFTERNOON WITH GUSTS TO 60 KT. * SEAS: 10 TO 14 FEET WITH A DOMINANT PERIOD OF 12 SECONDS TODAY. WIND WAVES WILL INCREASE DRAMATICALLY TO NEAR 20 FEET WITH A 10 SECOND PERIOD BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
1 follow-up statement
631 WHUS76 KMFR 122237 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 237 PM PST SAT MAR 12 2011 PZZ350-356-131200- /O.CON.KMFR.SI.Y.0193.000000T0000Z-110313T1200Z/ /O.CON.KMFR.SW.Y.0034.000000T0000Z-110313T1200Z/ /O.UPG.KMFR.SE.A.0012.110313T1200Z-110315T2300Z/ /O.NEW.KMFR.SE.W.0015.110313T1800Z-110315T2300Z/ /O.NEW.KMFR.GL.W.0007.110313T1200Z-110314T0300Z/ /O.UPG.KMFR.SR.A.0002.110313T1200Z-110314T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 237 PM PST SAT MAR 12 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 5 AM TO 8 PM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM SUNDAY TO 4 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT SUNDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 AM SUNDAY TO 4 PM PDT TUESDAY. THE STORM WATCH IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. * WINDS: SOUTH 20 TO 30 KT OVERNIGHT THEN INCREASING 35 TO 40 KT SUNDAY MORNING THROUGH SUNDAY EVENING. * SEAS: BUILDING TO 13 TO 15 FEET DOMINANT PERIOD 13 SECONDS OVERNIGHT AND 14 TO 17 FEET DOMINANT PERIOD 11 SECONDS THROUGH SUNDAY NIGHT. SEAS WILL BUILD FURTHER TO AROUND 20 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ370-376-131200- /O.CON.KMFR.SI.Y.0194.000000T0000Z-110313T1200Z/ /O.CON.KMFR.SW.Y.0034.000000T0000Z-110313T1200Z/ /O.UPG.KMFR.SE.A.0012.110313T1200Z-110315T2300Z/ /O.NEW.KMFR.SE.W.0015.110313T1800Z-110315T2300Z/ /O.NEW.KMFR.GL.W.0007.110313T1200Z-110314T0300Z/ /O.UPG.KMFR.SR.A.0002.110313T1200Z-110314T0000Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 237 PM PST SAT MAR 12 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 5 AM TO 8 PM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM SUNDAY TO 4 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT SUNDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 AM SUNDAY TO 4 PM PDT TUESDAY. THE STORM WATCH IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. * WINDS: SOUTH 20 TO 30 KT OVERNIGHT THEN INCREASING 35 TO 40 KT SUNDAY MORNING THROUGH SUNDAY EVENING. * SEAS: BUILDING TO 13 TO 15 FEET DOMINANT PERIOD 13 SECONDS OVERNIGHT AND 14 TO 17 FEET DOMINANT PERIOD 11 SECONDS THROUGH SUNDAY NIGHT. SEAS WILL BUILD FURTHER TO AROUND 20 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this storm watch went out at Mar 11, 8:33 PM PST, 6 hours 25 minutes earlier.
Area forecast discussion, Mar 11, 8:33 PM PST, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
833 PM PST FRI MAR 11 2011
.SHORT TERM...A TSUNAMI ADVISORY IS STILL ONGOING ALONG THE
SOUTHERN OREGON AND NORTHERN CALIFORNIA COASTS. ALTHOUGH PEAK WAVE
HEIGHTS FROM THE TSUNAMI WAVES WERE REACHED EARLIER TODAY AND
WAVE HEIGHTS APPEAR TO BE SUBSIDING...CONTINUED WATER LEVEL
FLUCTUATIONS AND STRONG CURRENTS WILL STILL BE POSSIBLE THIS
EVENING.
CONCERNING UPCOMING WEATHER...A TROUGH OVER THE GULF OF ALASKA
WILL SEND A SERIES OF FRONTS INTO THE PACNW SATURDAY THROUGH
THURSDAY. THE NEXT WEATHER PRODUCER FOR THE AREA IS A COLD FRONT
THAT IS FORECAST TO MOVE INTO THE COAST EARLY SATURDAY MORNING.
THIS FRONT IS EXPECTED TO BRING ONLY LIGHT TO MODERATE
PRECIPITATION. SNOW LEVELS WILL BE AROUND 3500 TO 4500 FEET. WINDS
MAY BE BREEZY AND GUSTY AT TIMES...ESPECIALLY FOR THE COAST AND
MOUNTAINS. A SECOND MUCH STRONGER FRONT IS EXPECTED TO REACH THE
AREA SUNDAY MORNING AND MOVE INLAND DURING THE DAY. THIS SYSTEM
CONTINUES TO SHOW THE POTENTIAL FOR VERY STRONG WINDS OVER
PORTIONS OF THE AREA INCLUDING THE COAST AND COASTAL WATERS...SHASTA
VALLEY AND LAKE COUNTY. ELSEWHERE EXPECT VERY BREEZY AND GUSTY
SOUTH WINDS AHEAD OF THE FRONT. PRECIPITATION WITH THIS SYSTEM
WILL BE A BIT HEAVIER THAN THE EARLIER FRONT...WITH AREAS OF
MODERATE TO LOCALLY HEAVY PRECIPITATION ON THE COAST AND
WIDESPREAD STEADY PRECIPITATION INLAND. SNOW LEVELS REMAIN HIGH
THROUGH SUNDAY GENERALLY AROUND 5000 FEET...LOWERING BEHIND THE
FRONT TO 2500 TO 3500 FEET SUNDAY NIGHT AS SHOWERS CONTINUE OVER
THE AREA.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL INTO TONIGHT...AREAS OF
MVFR CIGS WILL DEVELOP ALONG THE COAST IN RAIN LATE TONIGHT AND
EARLY SATURDAY MORNING...WITH AREAS OF MVFR CIGS SPREADING INLAND
SATURDAY MORNING AND HIGHER TERRAIN BECOMING OBSCURED. MVFR CIGS
WILL MAINLY BE LIMITED TO AREAS FROM THE CASCADES EAST SATURDAY.
&&
.PREV DISCUSSION... /ISSUED 100 PM PST FRI MAR 11 2011/
DISCUSSION...11/12Z NAM IN. 11/12Z GFS IN THROUGH 36HR.
MAIN CONCERN AT THIS TIME IS THE ONGOING TSUNAMI WARNING ALONG THE
COAST. MORE THAN A DOZEN WAVE CYCLES HAVE OCCURRED ALONG THE
COAST AND DAMAGE HAS BEEN REPORTED...WAVE HEIGHTS NOW APPEAR TO
BE SUBSIDING BUT SOME HIGHER SPIKES ARE STILL POSSIBLE. STAY TUNED TO
BULLETINS FOR DETAILS.
AS FAR AS THE WEATHER GOES...A PROGRESSIVE PATTERN WILL REMAIN IN
PLACE FOR THE NEXT WEEK. THE LONGWAVE TROUGH WILL REMAIN ANCHORED
OVER THE GULF OF ALASKA THROUGH TUESDAY...THEN IT WILL PROGRESS
SLOWLY TOWARD THE COAST AND WEAKEN UNTIL IT MOVES ONSHORE
THURSDAY.
WHILE THE TROUGH IT ANCHORED...IT WILL EJECT SEVERAL SHORT WAVES
TOWARD THE COAST.
THE FIRST OF THESE WAVES WILL MOVE ONSHORE SATURDAY MORNING AND
THE SURFACE FRONT WILL MOVE ONSHORE AT THE SAME TIME. THIS FRONT
LOOKS LIKE A FAIRLY TYPICAL ONE AS FAR AS PRECIPITATION
GOES...WITH MOSTLY LIGHT TO MODERATE PRECIPITATION RATES. IT WON'T
BE PARTICULARLY WINDY. SNOW LEVELS WILL BE 3500 TO 4500 FEET.
THE SECOND...AND STRONGEST WAVE WILL MOVE ONSHORE SUNDAY EVENING.
THE ASSOCIATED SURFACE FRONT WILL MOVE ONSHORE ABOUT MIDDAY
SUNDAY. THIS ONE WILL BE QUITE WET...BUT THE MAIN STORY WILL BE
THE WINDS. OFFSHORE WINDS MAY REACH STORM FORCE...AND HIGH WINDS
MAY OCCUR ALONG THE COAST AND EAST OF THE CASCADES. A HIGH WIND
WATCH WILL BE ISSUED LATER THIS AFTERNOON. SNOW LEVELS WILL RISE
TO 5000 TO 6000 FEET SUNDAY MORNING...THEN LOWER TO 2500 TO 3500
FEET BEHIND THE FRONT SUNDAY NIGHT. THERE WILL BE SIGNIFICANT
SNOW...BUT AMOUNTS WILL LIKELY NOT MEET WARNING CRITERIA.
A WEAK WAVE WILL MOVE IN MONDAY EVENING AND WON'T BE OF MUCH
CONSEQUENCE. A STRONGER WAVE ON TUESDAY WILL PUSH ANOTHER WET
FRONT ONSHORE TUESDAY MORNING. THIS ONE WILL ALSO HAVE SOME
WIND...BUT IT WON'T BE AS STRONG AS THE SUNDAY SYSTEM.
MORE WAVES WILL FOLLOW THROUGH THURSDAY. IT WILL BE A WET PERIOD
AND MAIN STEM RIVER FLOODING ALONG THE COAST MAY BECOME A PROBLEM
AT THIS TIME...IF IT HASN'T ALREADY OCCURRED BY THEN.
ONCE THE LONG WAVE TROUGH MOVES ONSHORE...A BROAD AND LIKELY DIRTY
RIDGE WILL SET UP OFFSHORE. THIS WILL PUT AN END TO THE STORMY
PATTERN...BUT WEAK SYSTEMS WILL CONTINUE TO MAKE IT OVER THE RIDGE
AND BRING SOME PRECIPITATION TO THE AREA.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON FOR ORZ021-022.
CA...NONE.
PZ...GALE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON FOR
PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 AM PST SATURDAY FOR
PZZ350-356-370-376.
HAZARDOUS SEAS WATCH FROM SUNDAY AFTERNOON THROUGH TUESDAY
AFTERNOON FOR PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT SUNDAY
FOR PZZ350-356-370-376.
CCHazardous weather outlook, Mar 11, 2:05 PM PST, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 205 PM PST FRI MAR 11 2011 ORZ021-022-121400- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 205 PM PST FRI MAR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HIGH WIND WATCH IS IN EFFECT LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON...SEE THE LATEST MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ030-031-121400- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 205 PM PST FRI MAR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HIGH WIND WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT...SEE THE LATEST MESSAGE FOR THE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Mar 11, 9:54 PM PST, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 954 PM PST FRI MAR 11 2011 ORZ021-022-121000- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 954 PM PST FRI MAR 11 2011 ...TSUNAMI ADVISORY CONTINUES FOR THE OREGON COAST... THE TSUNAMI GENERATED FROM YESTERDAY'S 8.9 MAGNITUDE EARTHQUAKE OFF OF THE COAST OF JAPAN IS CONTINUING TO SEND 1 TO 3 FOOT FLUCTUATIONS IN SEA LEVEL INTO THE OREGON COAST AS OF 9 PM PST. WHILE TSUNAMI WAVES HAVE EASED...SMALLER TSUNAMI WAVES WILL CONTINUE TO PRODUCE WATER LEVEL FLUCTUATIONS THAT ARE MORE FREQUENT THAN IS NORMAL. IN ADDITION...STRONG CURRENTS WILL PERSIST AT TIMES TONIGHT. PEOPLE ARE ADVISED TO USE EXTREME CAUTION ON AND NEAR THE WATER AS THESE STRONG CURRENTS STILL HAVE THE POTENTIAL TO BE DANGEROUS. A TSUNAMI ADVISORY MEANS THAT A TSUNAMI CAPABLE OF PRODUCING STRONG CURRENTS OR WAVES DANGEROUS TO PERSONS IN OR VERY NEAR WATER IS IMMINENT OR EXPECTED. SIGNIFICANT WIDESPREAD INUNDATION IS NOT EXPECTED FOR AREAS IN AN ADVISORY. TSUNAMIS ARE A SERIES OF WAVES POTENTIALLY DANGEROUS SEVERAL HOURS AFTER INITIAL ARRIVAL TIME. ONCE AGAIN THE TSUNAMI ADVISORY REMAINS IN EFFECT TONIGHT. STAY TUNED FOR FURTHER UPDATES. SPILDE
Special weather statement, Mar 12, 1:22 AM PST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 122 AM PST SAT MAR 12 2011 ORZ021-022-121400- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 122 AM PST SAT MAR 12 2011 ...TSUNAMI ADVISORY CONTINUES FOR THE OREGON COAST... THE TSUNAMI GENERATED FROM THURSDAY NIGHT'S 8.9 MAGNITUDE EARTHQUAKE OFF THE COAST OF JAPAN IS CONTINUING TO SEND 1 TO 3 FOOT FLUCTUATIONS IN SEA LEVEL TOWARD THE OREGON COAST AS OF 1 AM PST. WHILE TSUNAMI WAVES HAVE EASED...SMALLER TSUNAMI WAVES WILL CONTINUE TO PRODUCE WATER LEVEL FLUCTUATIONS THAT ARE MORE FREQUENT THAN IS NORMAL. IN ADDITION...STRONG CURRENTS WILL PERSIST EARLY THIS MORNING. PEOPLE ARE ADVISED TO USE EXTREME CAUTION ON AND NEAR THE WATER AS THESE STRONG CURRENTS STILL HAVE THE POTENTIAL TO BE DANGEROUS. A TSUNAMI ADVISORY MEANS THAT A TSUNAMI CAPABLE OF PRODUCING STRONG CURRENTS OR WAVES DANGEROUS TO PERSONS IN OR VERY NEAR WATER IS IMMINENT OR EXPECTED. SIGNIFICANT WIDESPREAD INUNDATION IS NOT EXPECTED FOR AREAS IN AN ADVISORY. TSUNAMIS ARE A SERIES OF WAVES POTENTIALLY DANGEROUS SEVERAL HOURS AFTER INITIAL ARRIVAL TIME. ONCE AGAIN THE TSUNAMI ADVISORY REMAINS IN EFFECT EARLY THIS MORNING. STAY TUNED FOR FURTHER UPDATES. SANDLER
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 11:30 AM PST | High Wind Warning | MFR | Coos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more | 38 hr |
| Mar 12, 11:30 AM PST | Wind Advisory | MFR | Curry, Jackson, Josephine, Klamath, Lake | 38 hr |
| Mar 12, 2:37 PM PST | Gale Warning | MFR | 17 hr | |
| Mar 12, 2:37 PM PST | Hazardous Seas Warning | MFR | 67 hr | |
| Mar 12, 2:00 PM PST | Winter Weather Advisory | MFR | Siskiyou | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.